# SDR DU4R2007161

- Difficulty date: July 16, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,747 hours, 29,972 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING AT C-2 DOOR CORRODED (AT NUTPLATES) THRESHOLD BS 1440 S-27R.  REPAIRED BY REMOVING FITTING AND INSTALLING P/N 69-45578-7 IAW B757 SRM 51-40-02 AND 51-10-02.
